Alert archive / Texas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 182, NWS Midland/Odessa, TX

June 5, 2009Andrews County, Martin County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 5, 2009, 6:29 PM CDT for Andrews County, Martin County, Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2009, 6:29 PM CDT (23:29 UTC)
Expired
Jun 5, 2009, 7:30 PM CDT
In force
61 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Andrews County, TX, Martin County, TX

The radar

The Midland/Odessa radar (KMAF), 37 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.5 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2009-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2009-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-436 J/kg
Mixed-layer LCL
1764 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
302 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMAF 052329
SVRMAF
TXC003-317-060030-
/O.NEW.KMAF.SV.W.0182.090605T2329Z-090606T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
629 PM CDT FRI JUN 5 2009

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ANDREWS COUNTY IN WEST TEXAS...
  WESTERN MARTIN COUNTY IN WEST TEXAS...

* UNTIL 730 PM CDT

* AT 626 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  SOUTHEASTERN ANDREWS COUNTY...OR 15 MILES SOUTHEAST OF ANDREWS...
  MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  FARM TO MARKET ROAD 1788 IN SOUTHEASTERN ANDREWS COUNTY...
  EASTERN ANDREWS COUNTY...
  RURAL LOCATIONS IN WESTERN MARTIN COUNTY...
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

&&

LAT...LON 3247 10208 3209 10191 3210 10242 3224 10245
TIME...MOT...LOC 2327Z 250DEG 14KT 3217 10236

$$
2 follow-up statements
000 
WWUS54 KMAF 052356
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
656 PM CDT FRI JUN 5 2009

TXC003-317-060030-
/O.CON.KMAF.SV.W.0182.000000T0000Z-090606T0030Z/
ANDREWS TX-MARTIN TX-
656 PM CDT FRI JUN 5 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WESTERN MARTIN AND SOUTHEASTERN ANDREWS COUNTIES...

AT 653 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER EXTREME EAST CENTRAL
ANDREWS COUNTY...OR ABOUT 17 MILES NORTHWEST OF MIDLAND...MOVING EAST
AT 15 MPH.

ALTHOUGH THIS STORM IS WEAKENING...LOCALIZED DAMAGING WINDS IN 
EXCESS OF 60 MPH WILL IMPACT RURAL LOCATIONS OF SOUTHEASTERN ANDREWS 
AND WESTERN MARTIN COUNTY AS DOWNBURST WINDS SPREAD UNDERNEATH THE 
STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO DAMAGING WINDS... DEADLY CLOUD TO GROUND LIGHTNING IS 
OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN HEAR THUNDER... 
YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER 
NOW.

&&

LAT...LON 3229 10237 3247 10208 3209 10191 3210 10231
TIME...MOT...LOC 2354Z 250DEG 14KT 3221 10224

$$
000 
WWUS54 KMAF 060025
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
725 PM CDT FRI JUN 5 2009

TXC003-317-060036-
/O.EXP.KMAF.SV.W.0182.000000T0000Z-090606T0030Z/
ANDREWS TX-MARTIN TX-
725 PM CDT FRI JUN 5 2009

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MARTIN AND
SOUTHEASTERN ANDREWS COUNTIES WILL EXPIRE AT 730 PM CDT...

AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3229 10237 3247 10208 3209 10191 3210 10231
TIME...MOT...LOC 0026Z 250DEG 14KT 3225 10210

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:02 PM CDT, 4 hours 27 minutes earlier.

Area forecast discussion, Jun 5, 2:02 PM CDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
202 PM CDT FRI JUN 5 2009

.DISCUSSION...
AN UPPER RIDGE JUTTING NORTHEASTWARD OVER THE AREA WILL FLATTEN AS A
CUTOFF LOW CURRENTLY OVER CALIFORNIA AND NEVADA OPENS AND EJECTS
NORTHEASTWARD INTO THE NORTHERN PLAINS.  THE RESULTING SOUTHWEST
FLOW ALOFT OVER THE AREA WILL THEN PERSIST THROUGH THE EXTENDED
FORECAST.  A DRYLINE WILL SHARPEN UP THIS AFTERNOON...THEN MORE SO
SATURDAY AND SUNDAY BEFORE POSSIBLY TAKING UP RESIDENCE MAINLY EAST
OF THE CWA MONDAY OR TUESDAY.  WILL CARRY AT LEAST A SLIGHT CHANCE
OF THUNDERSTORMS IN THE AFTERNOON AND EVENING THROUGH SUNDAY.  SOME
OF THE STORMS COULD BE SEVERE EACH OF THESE AFTERNOONS AND EVENINGS
WITH LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL THE MAIN
THREATS.  ALTHOUGH THUNDERSTORM ACTIVITY WILL WANE WITH THE LOSS OF
HEATING...SOME CONVECTION COULD PERSIST FOR MUCH OF TONIGHT...AND
AGAIN SATURDAY NIGHT AND SUNDAY NIGHT.

HOT TEMPERATURES ARE ALSO EXPECTED WITH THE ABOVE FLOW PATTERN.  A
LOW LEVEL THERMAL RIDGE WILL RESIDE OVER THE AREA MORE OFTEN THAN
NOT THROUGH THE EXTENDED...AND WILL BE AIDED BY DOWNSLOPE WINDS TO
PRODUCE THE HOT TEMPERATURES.  SOME GREENING OF FOLIAGE ACROSS THE
AREA WILL LIMIT TEMPERATURES A LITTLE...BUT SOME RECORD HIGHS COULD
BE CHALLENGED TUESDAY THROUGH FRIDAY NEXT WEEK.

&&

.FIRE WEATHER...
DRY LIGHTNING STRIKES WILL BE POSSIBLE TODAY...MAINLY OVER THE
DAVIS AND GLASS MOUNTAINS AS THE LOWER LEVELS OF THE ATMOSPHERE
BEGIN TO DRY OUT.  MORE DRY LIGHTNING STRIKES WILL BE POSSIBLE
SATURDAY AFTERNOON OVER THESE SAME AREAS AND THE STOCKTON
PLATEAU...IF NOT SUNDAY AFTERNOON TOO.  CRITICAL FIRE WX
CONDITIONS ARE EXPECTED TO DEVELOP ACRS SE NM PLAINS AND THE GDP
MTNS THIS WEEKEND.  AS DRIER AIR OVERSPREADS SE NM/GDP MTNS TEMPS
ON SAT WILL INCREASE INTO THE 80S IN THE HIER ELEVATIONS AND TO
N100 IN LOWER ELEVATIONS RESULTING MIN RH/S NEAR 10 PCT ACRS MUCH
OF THESE AREAS.  ACRS THE PLAINS THE STRONGEST WINDS WILL BE
FAVORED N OF HIGHWAY 62/180 AS AN AREA OF SFC LOW PRESSURE
DEVELOPS INVOF SE COLORADO.  PLAINS WINDS OF 20-25 MPH SEEM
LIKELY.  IN THE MTNS 10,000 FT WINDS OF 25 MPH WILL HAVE GOOD
CHANCE TO MIX DOWN AND AFFECT MUCH OF THE GDP MTNS. THERE HAS
BEEN SOME RAIN ACRS THESE AREAS THE LAST FEW WEEKS...HOWEVER LAND
MANAGERS IN SE NM ARE STILL CONCERNED THAT SOME AREAS WILL BE DRY
ENOUGH TO SUPPORT HIGH FIRE DANGER.

A RED FLAG WARNING WILL BE ISSUED FOR SATURDAY.  THE DRY/HOT
PATTERN WILL AMPLIFY FURTHER SUNDAY AS 10,000 FT WINDS INCREASE
AND ALIGN BETTER WITH THE SFC PRESSURE PATTERN.  HOT WX WILL
CONTINUE RIGHT ON INTO THE MIDDLE OF NEXT WEEK AND BY THEN A
DRYING TREND WILL BE WELL ESTABLISHED ACRS ALL OF THE AREA.  FIRE
WEATHER WATCH HAS BEEN ADDED FOR SUN FOR SE PLAINS/GDP MTNS AND
THE VAN HORN AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              69  99  72 100  /  30  30  30  20
CARLSBAD NM                66  99  66  98  /  20  10  10  10
DRYDEN TX                  71  97  71  98  /  20  10  10  20
FORT STOCKTON TX           70  99  71 101  /  40  20  20  20
GUADALUPE PASS TX          65  92  64  92  /  10  10  10  10
HOBBS NM                   64  95  67  96  /  30  10  10  10
MARFA TX                   56  90  57  93  /  20  20  10  10
MIDLAND INTL AIRPORT TX    68  98  71  99  /  30  20  20  10
ODESSA TX                  70  98  72  99  /  30  20  20  10
WINK TX                    71 101  71 102  /  30  10  10  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 11 AM TO 9 PM MDT SATURDAY FOR THE
     FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...
     SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

     FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
     FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN
     NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

TX...RED FLAG WARNING FROM 11 AM TO 9 PM MDT SATURDAY FOR THE
     FOLLOWING ZONES... GUADALUPE MOUNTAINS.

     FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS...VAN HORN
     AND HIGHWAY 54 CORRIDOR.

&&

49/67
Hazardous weather outlook, Jun 5, 2:29 PM CDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
229 PM CDT FRI JUN 5 2009

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-061930-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
229 PM CDT FRI JUN 5 2009 /129 PM MDT FRI JUN 5 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE INTO THE EVENING ACROSS
MUCH OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. SOME SEVERE STORMS
ARE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS THE BIGGEST
THREATS. THE FAVORED AREA FOR SEVERE STORMS WILL GENERALLY BE EAST
OF A LINE FROM CROSSROADS NEW MEXICO...TO PECOS...TO MARFA.
ISOLATED DRY LIGHTNING WILL BE POSSIBLE ACROSS WESTERN PARTS OF THE
TRANS PECOS INTO EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE BOTH
SATURDAY AND SUNDAY ACROSS THE PERMIAN BASIN AND TRANS PECOS.
HAIL...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE
WITH ANY STORMS THAT DEVELOP MAINLY NEAR AND EAST OF THE PECOS
RIVER.

CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THE
GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS SATURDAY
AFTERNOON. 20 FOOT WINDS SPEEDS IN EXCESS OF 20-35 MPH ALONG WITH
RELATIVE HUMIDITY LEVELS NEAR 10 PERCENT ARE EXPECTED AND A RED
FLAG WARNING HAS BEEN ISSUED FOR SATURDAY AFTERNOON. CRITICAL FIRE
WEATHER CONDITIONS ARE AGAIN EXPECTED SUNDAY FOR THESE AREAS
INCLUDING VAN HORN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BRIEFLY THIS EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, Jun 5, 1:14 PM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
114 PM CDT FRI JUN 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND GST     3 N LOVINGTON           32.99N 103.35W
06/04/2009  M60.00 MPH       LEA                NM   PUBLIC

            2 DISTRIBUTION POWER POLES BLOWN DOWN

&&

ALEXANDER.LYSTER
Local storm report, Jun 5, 1:28 PM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
128 PM CDT FRI JUN 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND GST     3 N LOVINGTON           32.99N 103.35W
06/03/2009  M60.00 MPH       LEA                NM   PUBLIC

            2 DISTRIBUTION POWER POLES BLOWN DOWN

&&

ALEXANDER.LYSTER
Special weather statement, Jun 5, 4:05 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
405 PM CDT FRI JUN 5 2009

TXZ075-052145-
PECOS-
405 PM CDT FRI JUN 5 2009

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTH CENTRAL PECOS COUNTY.

AT 402 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM THAT WAS LOCATED 5 MILES NORTH OF
FORT STOCKTON...MOVING NORTHEAST AT 15 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OF 40 TO
50 MPH...SMALL HAIL...NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES AND
HEAVY RAIN. THE STORM WILL CROSS STATE HIGHWAY 18 NORTH OF FORT
STOCKTON.

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. BE PREPARED TO SEEK SAFE SHELTER INDOORS UNTIL
THE STORM HAS PASSED.
Special weather statement, Jun 5, 4:32 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
432 PM CDT FRI JUN 5 2009

TXZ060-067-052200-
WINKLER-WARD-
432 PM CDT FRI JUN 5 2009

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHERN WARD AND
SOUTHEASTERN WINKLER COUNTIES.

AT 429 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A THUNDERSTORM THAT WAS INCREASING IN INTENSITY ACROSS
NORTHERN WARD COUNTY...ABOUT 8 MILES NORTHWEST OF MONAHANS...MOVING
NORTHEAST AT 15 MPH.

THIS STORM WILL CAPABLE OF PRODUCING PEA TO MARBLE SIZED
HAIL...STRONG WIND GUSTS NEAR 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES AND VERY HEAVY RAIN.

THIS STORM WILL IMPACT HIGHWAY 18 BETWEEN MONAHANS AND KERMIT.

STORM INTENSITY IS INCREASING. RESIDENTS OF NORTHERN WARD AND
SOUTHEASTERN WINKLER COUNTIES SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR RAPIDLY CHANGING
WEATHER CONDITIONS.
Special weather statement, Jun 5, 4:52 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
452 PM CDT FRI JUN 5 2009

TXZ075-052230-
PECOS-
452 PM CDT FRI JUN 5 2009

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL PECOS COUNTY.

AT 451 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A LINE OF STRONG THUNDERSTORMS THAT EXTEDNED FROM FORT
STOCKTON TO SOUTH OF IMPERIAL...MOVING EAST AT 20 MPH.

THESE STORMS WILL CAPABLE OF PRODUCING PEA TO MARBLE SIZED
HAIL...STRONG WIND GUSTS NEAR 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES AND VERY HEAVY RAIN.

PEOPLE IN CENTRAL PECOS COUNTY...INCLUDING THE CITY OF FORT
STOCKTON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. SEEK
SAFE SHELTER INDOORS UNTIL THE STORMS HAVE PASSED.
Local storm report, Jun 5, 5:15 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
515 PM CDT FRI JUN 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     HAIL             2 W NOTREES             31.92N 102.79W
06/05/2009  E1.00 INCH       ECTOR              TX   BROADCAST MEDIA

            NICKEL TO QUARTER SIZED HAIL ALONG STATE HIGHWAY 302 WEST
            OF NOTREES.

&&

LINDSEY

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 10:31 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson, Gaines59 min
Jun 5, 2:23 PM CDTFire Weather WatchMAF38 hr
Jun 5, 2:23 PM CDTRed Flag WarningMAF32 hr
Jun 5, 4:36 PM CDTSevere Thunderstorm WarningMAFWinkler54 min
Jun 5, 5:01 PM CDTSevere Thunderstorm WarningMAFEctor, Winkler59 min
Jun 5, 5:09 PM CDTAreal Flood AdvisoryMAFPecos3 hr
Jun 5, 5:25 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Winkler65 min

Nearby

Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.